Translator Disclaimer
August 2017 A functional limit theorem for irregular SDEs
Stefan Ankirchner, Thomas Kruse, Mikhail Urusov
Ann. Inst. H. Poincaré Probab. Statist. 53(3): 1438-1457 (August 2017). DOI: 10.1214/16-AIHP760

Abstract

Let $X_{1},X_{2},\ldots$ be a sequence of i.i.d. real-valued random variables with mean zero, and consider the scaled random walk of the form $Y^{N}_{k+1}=Y^{N}_{k}+a_{N}(Y^{N}_{k})X_{k+1}$, where $a_{N}:\mathbb{R}\to\mathbb{R}_{+}$. We show, under mild assumptions on the law of $X_{i}$, that one can choose the scale factor $a_{N}$ in such a way that the process $(Y^{N}_{\lfloor Nt\rfloor})_{t\in\mathbb{R}_{+}}$ converges in distribution to a given diffusion $(M_{t})_{t\in\mathbb{R}_{+}}$ solving a stochastic differential equation with possibly irregular coefficients, as $N\to\infty$. To this end we embed the scaled random walks into the diffusion $M$ with a sequence of stopping times with expected time step $1/N$.

Soit $X_{1},X_{2},\ldots$ une suite de variables aléatoires indépendantes avec espérance $E(X_{i})=0$, et $Y^{N}_{k+1}=Y^{N}_{k}+a_{N}(Y^{N}_{k})X_{k+1}$ une marche aléatoire renormalisée avec une fonction $a_{N}:\mathbb{R}\to\mathbb{R}_{+}$. On montre, sous certaines conditions légères sur la loi de $X_{i}$, que l’on peut choisir le facteur $a_{N}$ d’une facon que $(Y^{N}_{\lfloor Nt\rfloor})_{t\in\mathbb{R}_{+}}$ converge en loi, quand $N$ tend vers l’infini, vers une diffusion $(M_{t})_{t\in\mathbb{R}_{+}}$ étant la solution d’une équation differentielle stochastique avec des coefficients irréguliers. À cet effet, nous plongeons la marche aléatoire renormalisée dans la diffusion $M$ par une suite de temps d’arrêt ayant un pas de temps avec espérance $1/N$.

Citation

Download Citation

Stefan Ankirchner. Thomas Kruse. Mikhail Urusov. "A functional limit theorem for irregular SDEs." Ann. Inst. H. Poincaré Probab. Statist. 53 (3) 1438 - 1457, August 2017. https://doi.org/10.1214/16-AIHP760

Information

Received: 15 July 2015; Revised: 27 February 2016; Accepted: 21 April 2016; Published: August 2017
First available in Project Euclid: 21 July 2017

zbMATH: 1372.60043
MathSciNet: MR3689973
Digital Object Identifier: 10.1214/16-AIHP760

Subjects:
Primary: 60F17, 60J60, 65C30

Rights: Copyright © 2017 Institut Henri Poincaré

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.53 • No. 3 • August 2017
Back to Top